# SDR DALA2021061503267

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 67,436 hours, 26,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1838590) DURING INSPECTION FOUND CORROSION ON WING-TO-BODY FAIRING SUPPORT STRUCTURE AROUND OF NUT PLATES HOLES STA 727C BTW LBL 4 AND RBL 12. CORROSION LEVEL 2 SUPPORTS STRUCTURE AROUND OF NUT PLATES HOLES STA 727C BTW LBL 4 AND RBL 12, STATION 727+2.7 BTW LBL 24 AND RBL 24 AND SUPPORTS STRUCTURE FAIRING 193D STA 727 AND RBL 22 WERE REPAIRED PER ETI-37-21-369 REV 3 AND 592179-14AD.
